Flonase Side Effects

Discussion in 'General Health & Wellness' started by mom3MI, Feb 4, 2011.

  1. mom3MI

    mom3MI New Member

    I have had allergy and sinus infection issues for 16 months now. I have constant swollen lymph nodes in my neck, off and on dizzy spells and headaches. I finally went to an ENT the other day and her prescribed flonase and told me to use a neti-pot to everyday. It's been 4 days and now I've notices a loss of smell and taste and also a tingling sensation in my tongue. I'm not going to use it anymore. This freaks me out! Will I get my senses back and will the tingling go away?
  2. TwoCatDoctors

    TwoCatDoctors New Member

    Welcome, I see that you are new. ProHealth doesn't provide any doctors here so the answers you receive are from people just like you.

    Let me make the suggestion that you contact your ENT that prescribed the Flonase and describe the symptoms you were having to her and explain you have stopped the medication. She really needs to know right away that you have stopped the treatment and perhaps the symptoms will tell her something important she needs to know about your condition or she might recommend something else. Plus tell her how the neti-pot is working for you.

    Your doctor can also answer if you will get your senses back and when the tingling will go away. If you don't call and relay that you are off the medication and the symptoms you had that made you stop the med, it's hard for the doctor to help you. Good luck and I hope things work out and you feel better.
    [This Message was Edited on 02/05/2011]
  3. TwoCatDoctors

    TwoCatDoctors New Member

    Maybe not running down the lady your friend knows that has MRSA, shingles and now an diabetic reading of 600 might be a start. Is is possible this is caused by the MRSA, the shingles, illness or other factors or other "news" you did not receive. That's the problem with the grapevine ( no pun intended with grapeseed extract).